Ghent University Academic Bibliography

Advanced

On the rank of incidence matrices in projective Hjelmslev spaces

Ivan Landjev and Peter Vandendriessche UGent (2014) DESIGNS CODES AND CRYPTOGRAPHY. 73(2). p.615-623
abstract
Let be a finite chain ring with , , and let . Let be an integer sequence satisfying . We consider the incidence matrix of all shape versus all shape subspaces of with . We prove that the rank of over is equal to the number of shape subspaces. This is a partial analog of Kantor's result about the rank of the incidence matrix of all dimensional versus all dimensional subspaces of . We construct an example for shapes and for which the rank of is not maximal.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Finite chain rings, Modules over finite chain rings, Projective Hjelmslev spaces
journal title
DESIGNS CODES AND CRYPTOGRAPHY
Designs Codes Cryptogr.
volume
73
issue
2
pages
615 - 623
Web of Science type
Article
Web of Science id
000339826100022
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.958 (2014)
JCR rank
95/257 (2014)
JCR quartile
2 (2014)
ISSN
0925-1022
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
5722101
handle
http://hdl.handle.net/1854/LU-5722101
date created
2014-10-14 20:14:34
date last changed
2018-06-25 08:27:01
@article{5722101,
  abstract     = {Let be a finite chain ring with , , and let . Let be an integer sequence satisfying . We consider the incidence matrix of all shape versus all shape subspaces of with . We prove that the rank of over is equal to the number of shape subspaces. This is a partial analog of Kantor's result about the rank of the incidence matrix of all dimensional versus all dimensional subspaces of . We construct an example for shapes and for which the rank of is not maximal.},
  author       = {Landjev, Ivan and Vandendriessche, Peter},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  keyword      = {Finite chain rings,Modules over finite chain rings,Projective Hjelmslev spaces},
  language     = {eng},
  number       = {2},
  pages        = {615--623},
  title        = {On the rank of incidence matrices in projective Hjelmslev spaces},
  volume       = {73},
  year         = {2014},
}

Chicago
Landjev, Ivan, and Peter Vandendriessche. 2014. “On the Rank of Incidence Matrices in Projective Hjelmslev Spaces.” Designs Codes and Cryptography 73 (2): 615–623.
APA
Landjev, I., & Vandendriessche, P. (2014). On the rank of incidence matrices in projective Hjelmslev spaces. DESIGNS CODES AND CRYPTOGRAPHY, 73(2), 615–623.
Vancouver
1.
Landjev I, Vandendriessche P. On the rank of incidence matrices in projective Hjelmslev spaces. DESIGNS CODES AND CRYPTOGRAPHY. 2014;73(2):615–23.
MLA
Landjev, Ivan, and Peter Vandendriessche. “On the Rank of Incidence Matrices in Projective Hjelmslev Spaces.” DESIGNS CODES AND CRYPTOGRAPHY 73.2 (2014): 615–623. Print.